# SDR ASAA2019090530714

- Difficulty date: September 5, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N523AS
- Make and model: Boeing 737890
- Aircraft serial: 35194
- Aircraft time: 37,415 hours, 13,172 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 143A7502154
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT RT SIDE HAS ANGLE BRACKET CRACKED AT RBL 24 APPROX, STATION 500G AFT SIDE, UNDERNEATH ZEE CHANNEL. GROUNDED - YES. REMOVED CRACKED ANGLE BRACKET LOCATED AT FWD PIT RT SIDE AT APPROX RBL 24, STATION 500G AFT SIDE UNDERNEATH ZEE CHANNEL AND REPLACED WITH NEW ANGLE BRACKET IAW SRM 51-40-02 AND DWG 143A7505 REV-.
